CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Xu, Chong-Ye and Marsden, Jerrold E. (1996) Asymptotic Stability for Equilibria of Nonlinear Semiflows with Applications to Rotating Viscoelastic Rods, Part I. Topological Methods in Nonlinear Analysis, 7 (2). pp. 271-297. ISSN 1230-3429. http://resolver.caltech.edu/CaltechAUTHORS:20100917-103909190

This list was generated on Tue May 30 04:10:02 2017 PDT.